# SDR CA141217021

- Difficulty date: December 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,318 hours
- Engine: Ge CF343B1
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 16591
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RIGHT WINDSHIELD HEAT CAUTION MESSAGE ON IN FLIGHT. WILL GO OUT AFTER BEING SHUT OFF FOR A LITTLE WHILE AND WHEN TURNED BACK ON THE MESSAGE WILL RETURN AFTER A FEW MINUTES.   MAINTENANCE RETURNED THE SPARE TEMP ELEMENT WIRING TO ORIGINAL POSITIONS.  RT WINDSHIELD HEAT CONTROLLER REPLACED AND SYSTEM TESTED SERVICEABLE.
